MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, CORKSCREW; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, CORKSCREW; SCREW, FIXATION, BONE
Catalog Number AR-1920S
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The evaluation revealed frayed/cut suture ends on the returned device.Returned device sample is relatively small and has damaged ends, not able to perform stress test to confirm surgeon claim of being able to tear suture by hand.Suture anchor, eyelet, and driver were not returned for evaluation.At this time, the cause is undetermined.This is the first complaint of this type for this part/lot combination.The potential cause(s) of this event will be communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the suture anchor was implanted on the (b)(6) 2017 and removed on the (b)(6) 2017 because the suture was torn off.Follow-up on (b)(6) 2017: the incident caused no harm for the patient and no consequential damages appeared.They used another (b)(4) with a different lot number in the second surgery.The surgeon reported that he could tear the suture with his hands.

Brand Name
SUTURE ANCHOR, CORKSCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6630317
Report Number1220246-2017-00205
Device Sequence Number926403
Product Code HWC
UDI-Device Identifier00888867022812
UDI-Public00888867022812
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2018
Device Catalogue NumberAR-1920S
Device Lot Number759907
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2017
Initial Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;